iCliniq logo

Ask a Doctor Online Now

HomeAnswersAyurveda SpecialistmasturbationI had a headache and hair loss after masturbation. Please help.

Can after masturbation issues be treated by ayurveda?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At August 30, 2018
Reviewed AtMay 10, 2024

Patient's Query

Hi doctor,

I am male, 28 years old. I work with lots of work stress. Sometimes I feel a bit headache. There is also after automatically masturbations or supposed masturbations I feel less energy and headache and hair loss.

Could you please suggest to me any ayurvedic medicine for my healthy life and after masturbations headache, hair loss and how can I recover energy?

Answered by Dr. Niveditha. S.

Hi,

Welcome to icliniq.com.

Masturbation is not bad, but if done in excess it can make you weak. A headache, low energy, and hair loss are a result of insufficient nutrition. Do you get a good night's sleep? (seven hours). How often do you get headaches? Have you noticed any triggers for a headache?

These are my recommendations:

Diet - Your daily diet should include one bowl of fresh fruits, preferably the ones rich in Iron and Calcium like pomegranate, papaya, sapodilla, guava, figs, dates, raisins, muskmelon, gooseberry. You can take one bowl of these fruits, individually or mixed every day. Proteins are essential for hair growth and energy, include eggs, pulses, and cheese in your daily diet. Ensure you eat at the right time daily so that digestion and metabolism improve. Almonds and pumpkin seeds are also highly recommended.

Exercise - To regain energy and to improve blood circulation exercise is a must. 30 minutes for brisk walking, cycling, or yoga for five days a week.

Medicine - Aswagandharishtam (Ashwagandha Extract, Guduchi Extract, Hadjod Extract) This is a wonderful Ayurveda preparation that will target all your problems comprehensively. This is prepared using 20 odd herbs which comprehensively target all your issues- stress, weakness, hair fall, and headache. Take one teaspoon of this tonic diluted in one tablespoon of water twice daily after food. Continue it for 15 days and then follow up with me.

Patient's Query

Hi doctor,

Thank you for the really good suggestion. I will follow your suggestions. I noticed that mostly after masturbation, I feel a headache and hair loss.

Answered by Dr. Niveditha. S.

Hi,

Welcome back to icliniq.com.

Yes, excess masturbation will make you weaker. To correct that, medicines do not work much. Try yoga, stress management, music therapy. We have seen great results with that. Also, physical activity is very useful in this case. Get rid of the sedentary lifestyle and be more active like go to a park or for trekking instead of a movie.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Niveditha. S.
Dr. Niveditha. S.

Ayurveda Specialist

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

masturbationweaknessheadache

Ask your health query to a doctor online

Ayurveda Specialist

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy